# SDR DALA2023021701243

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 68,355 hours, 22,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 RE-WRITE FROM AD AA AMDS 5720-01100-04A ET- LH ENG DRAG FTG CLAMP-UP, 757 INSP; SECTION 04 STEP 18 " AND AMDS 5720-01100-05A STEP 18 "ET-LH ENG DRAG FTG CLAMP-UP, 757-INSP; SECTION 05 REASON FOR RE-WRITE: BOLTS 1 TO 18 INSTALLED ON LH DRAG FITTING UNDER AMDS 5720-01100-04A AND 5720-01100-05A INSTRUCTIONS INSTEAD PRI 589400-14AD REV 0. CORRECTIVE ACTION: SUMMARY OF NRC 00255: FASTENER #1 TO #18 AT DRAG FITTING LH WERE INSTALLED UNDER PRI 589400-14 REV. 2 AND ERA 589400-14AD REV B. (2631943)
